# SDR DALA2025101707620

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 83,350 hours, 10,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 AISLE EMERGENCY LIGHTS INOP AT 55H AND 40H. CORRECTIVE ACTION: REPAIRED PER A330 AMM 33-51. (7919398)
